# SDR DALA2024062706537

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,424 hours, 31,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl35-46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0411425) CRACKS (2 E/AS) ON VERTICAL PRESSURE WEB CENTER WING BOX REAR SPAR STA 663 BTW LBL 35.00 AND 45.64 AT W/W. REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3 PAR. 5 & SRM 57-10-10-2R REPAIR 6.
